# SDR AALA2018112099020

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 49,082 hours, 29,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Binding
- Location: R1 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ARMING LEVER BINDS IN THE ARMED POSITION,  REPOSITIONED THE GIRT BAR ARMING LEVER. OPS OK IAW AMM-25-62-44.
